I was given IV amiodarone and oral in late May of this year. Also had a CT scan and cardiac cath in June. (more iodine).Since October symptoms of hyperthyroid and TSH last was 22. and free T4 was 1.35. TSH was higher before this test a month ago but dropped again. Question is how long does this last from this drug?? I am just feeling warm and can't gain weight. Taking tapazole 10mg daily and weigh only 90 pounds. Don't do well with most meds. Amiodarone gave terrible side effects and had to stop after only a week of treatment. Had cardiac ablation end of June and doing well from that. I hear side effects from this drug last months (how many). Would like to get back to normal again. Not taking any amiodarone or similar drugs now. Appreciate your input. Guess this is a powerful drug and don't want to take it ever again. Doppler was negative also.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.